# SDR DXTA2025060603767

- Difficulty date: June 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 8,260 hours, 4,628 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Water Separator
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK SMELL IN COCKPIT WHEN LEFT AC PACK IS TURNED ON. CORRECTIVE ACTION: POWERED ON LH PACK SYSTEM AND DID NOTICE DESCRIBED SMELL. CUSTOMER REQUEST WE BOROSCOPE APU TO RULE OUT COMPRESSOR SEAL LEAK. GAINED ACCESS AND BOROSCOPED COMPRESSOR SEAL. NO DEFECTS NOTED AT THIS TIME. CUSTOMER ELECTS TO REPLACE BOTH LH AND RH WATER SEPARATOR COALESCER BAGS. REMOVED AND REPLACED LH AND RH WATER SEPERATOR COALESCER BAGS JAW CHALLENGER 650 AMM CH 21-51-13. RAN LH AND RH PACKS WITH NO ODOR DETECTED. NO OTHER DEFECTS NOTED.
